The structure of global species-range size distributions: raptors and owls

Gaston, Kevin J., Davies, Richard G., Gascoigne, Caroline E. and Williamson, Mark (2005) The structure of global species-range size distributions: raptors and owls. Global Ecology and Biogeography, 14 (1). pp. 67-76. ISSN 1466-8238

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:38
Last Modified: 21 Apr 2020 20:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/1467
DOI: 10.1111/j.1466-822X.2004.00123.x

Actions (login required)

View Item View Item